Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have swollen tonsil. On azithromycin 500 mg. Trying saline gargle. Any suggestion for improvement?

i have a swollen tonsil on my left side;i noticed it four days back.i dont have any pain.Th e tonsil seems to be inflamed.i went to a doctor she gave me azithromycin 500 mg.i started the course two days back but still the swelling persists,i dont feel marked reduction in the swellin.i am trying saline gargle also.what should i do now?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear Nisanth

I suggest you complete your antibiotic course. The swelling will take some time to go down. i suggest you use anti-bacterial mouthwash along with steam inhalation. Also please do tell me your age and if you have any other medical condition, this can point as to why you are having this problem. please also let me know if you smoke, or use any sort of tobacco? if you have any questions please feel free to contact me.

take care
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor